View Full Version : Puffy nipples from 30 days of propecia. Do they go away if I continue taking the med?

02-27-2015, 10:30 PM
Hi all,

I have been taking propecia (brand, 1mg) daily for a little bit over a month now. I have noticed that my nipples got puffy, especially my left one. I am lean, with around 10% bodyfat and have actually LOST weight since I started propecia (training everyday).

I've seen a doctor about it and he said everything looks normal and that he can't feel any developing lumps. But I know for sure that my nipples were not puffy before starting propecia.

Should I be concerned about the puffy nipples? Will they go away? Should I stop taking propecia?

Thank you for your answers!

02-28-2015, 12:02 AM
I highly doubt they will go away if you keep taking it. You will most likely develop gynecomastia. Some people just can't tolerate these drugs. Maybe come off it for a while and try again with a lower dose.

02-28-2015, 03:21 PM
I can tell you first hand if you have developed puffy nipples on Propecia, the issue will not resolve and will typically get a tad worse.

When I jumped on Propecia the puffy nipples creeped on me and slowly got worse while using 1mg daily. I had other sides but the puffy nipples was the one that ultimately made me quit.

I will also mention it was the lone side effect that took the longest to normalize. I think almost a year off for my nipples to return to normal.

After multiple years off the drug decided to recently resume use of Propecia because of desperation. I use 0.25mg every third day and my puffy nipples return but very, very subtle. I'm watching this very closely because if it worsens I'll be quitting for good. So far, it hasn't been a major issue this time around.

This side will not go away.

03-22-2015, 01:22 AM
I took some pictures. First two are of the left nipple, last 2 of the right one (for comparison). It seems that only my left nipple is puffy. Does this look like early gyno?

Pictures: http://imgur.com/a/l4xeo#0





03-22-2015, 07:21 PM
It's not worth it bro. I used 1 mg of Fin topically (not even orally) for 2-3 weeks and developed puffy nips and lost a lot of libido. It has been 3 months since I quit and my libido seems to be stabilizing but I don't think the puffy nipples will go away.

After a year long stint with Minox, Dermarolling, Topical Fin, and a multitude of other random treatments, this is what I see as the only options for MPB. Either accepting your hair loss situation or considering a Hair Transplant. IMO, there is really no reliable evidence to show Minox + Fin will do anything significant for your hair loss. At most, it will help slow it down. But at the risk of playing with your manhood, prostate, and/or breasts. It's just not a smart endeavor.